Sharon Osbourne looked noticably different in a video shared by Birmingham Royal Ballet last month, where she discussed a new production based on husband Ozzy Osbourne’s Black Sabbath music.
The 70-year-old, who has lost 30lb from the controverisal Ozempic drug, was seen with a smoother and seemingly thinner face, which she glammed up for the occasion.
Sharon’s make-up consisted of a smokey-eye look, dark eyeliner and a nude lipgloss.
The music manager also styled her famous red locks in a blown out style and for her attire, opted for a T-shirt and black blazer.
In the video, Sharon said of discovering the new ballet: “When I first heard that the Birmingham Royal Ballet was putting on a ballet to Black Sabbath music, I thought this is so left field, it’s so unexpected.
Read More… Zoe Ball apologises for ‘taking it too far’ on air as she overshares issue
“Who would have thought of this combination, I just thought brilliant! This is just so out there that it is wonderful.”
Sharon began dating Ozzy in 1979 after he left the band and she went on to become his manager.
The mother-of-three’s latest appearance comes after she discussed her experience using the so-called “skinny jab” Ozempic.
Last month, Sharon revealed she lost a staggering 30lbs in just four months after injecting the drug, but admitted it came with some side effects such as throwing up most days for the first few weeks.
Speaking on Bill Maher’s podcast Club Random, Sharon said that as a Jewish girl, with a “big mum and dad”, she inherited their physiques and wanted to shed pounds.
Strictly’s Amy Dowden returns to hospital in cancer battle update[HEALTH LATEST]
Meghan set to earn whopping ‘£1m per post’ in huge Instagram return[REVEALED]
NCIS veteran star looks unrecognisable after incredible weight loss[WEIGHT LOSS]
We use your sign-up to provide content in ways you’ve consented to and to improve our understanding of you. This may include adverts from us and 3rd parties based on our understanding. You can unsubscribe at any time. More info
With this, she resulted to taking Ozempic after “trying everything” beforehand.
Such a change to the body, however, came with consequences for her.
She explained: “You’re not hungry [on the drug], but for me, the first few weeks was f*****g s**t because you just throw up all the time and feel so nauseous,” she explained, of the well-known side effect.
“After a couple of weeks it goes, and then you’re fine, you feel nothing, you’re just not hungry.”
The former X Factor judge went on to say she had been using the injection since December, but came off of it a few months ago.
When asked if her body had now changed back to how it was and if her appetite improved, she said: “Not for me. I think your stomach shrinks and you change.
“I’d been on it since December but I came off a couple of months ago.”
Sharon added that by this point, she would’ve normally craved pasta but hadn’t.
According to Diabetes.org.uk: “Ozempic is a type 2 diabetes medication which is prescribed to manage blood glucose levels.
“It is not a medication for people who do not have diabetes or are at risk of type 2 diabetes.
“A prescription for Ozempic should only be administered following an assessment by your healthcare team to make sure that you’ll benefit from its use.”
Source: Read Full Article